# SDR ASAA0380808

- Difficulty date: November 23, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9923666503
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FLOOR CUSP WEB IS GOUGED AT FS 180.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 53-01.  (M)
